# SDR 05FDEA00708

- Difficulty date: March 30, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC10*
- Aircraft serial: 46970
- Aircraft time: 48,733 hours, 17,999 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC25121
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP, OUTBOARD SUPPORT, PIVOT ATTACH POINT OUTBOARD BORE CORRODED.  REMOVED CORROSION FROM BORE IAW DAC CMM 57-52-01.  ALODINED AND PRIMED BORE IAW DC10-10 SRM 51-21-01 VOL 2, FABRICATED AND INSTALLED FINAL HONED NEW OVERSIZED BUSHING TO 0.9995-1.0005 IAW DAC CMM 57-52-01 AND EA 8-5750-83998, WINGS LEFT INBOARD FLAP, OUTBOARD HINGE BRACKET   OVERSIZE PIVOT BORES AND STRAP REPAIR.  REFERENCE NON-ROUTINE N00468.
